# SDR DALA2023061604915

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N940DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2814704) CRACKED SUPPORT ZEE RBL 21 BTW BS 727H TO BS 727I AND BTW BS 727L TO BS 747 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON SUPPORT ZEE RBL 21 BETWEEN BS 727H TO 727I AT AFT CARGO COMPARTMENT AS PER B737-900ER SRM53-00-53-2R PROCEDURE 5, REPAIR 5 AND REPLACED SECTION SUPPORT ZEE CHANNEL BETWEEN BS 727H TO BS 767 AFT CARGO COMPARTMENT ASPER B737-900ER SRM 51-10-02 ITEM 9 AND DWG 146A7500.
